MathSciNet Relay Station
MathSciNet bibliographic data
MR1958992 (2004d:17037) 17B80 (14B05 17B66)
Bukhshtaber, V. M.; Leĭkin, D. V. Polynomial Lie algebras. (Russian) Funktsional. Anal. i Prilozhen. 36 (2002), no. 4, 18--34; translation in Funct. Anal. Appl. 36 (2002), no. 4, 267–280
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement